# SDR SWAA2024010830809

- Difficulty date: December 12, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 33,603 hours, 15,943 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING FUELING SERVICE PANEL FUEL QUANTITY GUAGES BRACKET HAS AREAS OF SURFACE CORROSION. MRKD<[01] REMOVED AND REPLACED R/H WING REFUELINGF PANEL AND OPS CHECKS GOOD PER MM 28-41-61
